From Utah, USA:
My dad is having problems controlling his blood sugar levels. He had been watching his diet very closely, but he cannot get his levels down. He is 450 every mooring. He went to the doctor and they gave him a new medication, but it has not worked. If there is something else wrong in his body (liver, kidney, etc.) would that cause he levels to go up?
According to your message, your father is taking oral agents or pills in an attempt to control his blood sugar. He may need insulin if his sugar is greater than 450. I would discuss this with your father's physician and your father. The pills are apparently not effective and he needs additional treatment.
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.